MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 08/23/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat a pre-operatively ruptured abdominal aortic aneurysm (aaa).It was reported that the case was done emergently to treat the ruptured aaa; however, the patient expired one day after the procedure due to a myocardial infarction (mi).
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported aortic rupture (prior to the evar procedure), and patient death are confirmed.The reported myocardial infarction is not confirmed.This is moderately consistent with the reported adverse event/incident.The most likely causation for the reported event is anatomy-related due to the pre-existing rupture (cautionary product use condition) and the subsequent hypovolemic shock, which appears to be cause of death; the patient death was determined to be unrelated to the device, procedure or use environment.In addition, the patient's hemoglobin level was noted at 6.9, indicating massive blood loss.No procedure-related harms were identified.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6 device codes (as evaluated); remove 3190, h6 evaluation result codes; remove 3233, h6 evaluation conclusion codes; remove 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12436472
Report Number3008011247-2021-00107
Device Sequence Number4082452
Product Code MIH
UDI-Device IdentifierM701TVAB3480N1
UDI-Public+M701TVAB3480N1/$$3240311FS030921093
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Model NumberTV-AB3480-N
Device Catalogue NumberTV-AB3480-N
Device Lot NumberFS030921-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX EXTENDER, LOT # FS011421-12; OVATION IX ILIAC LIMB, LOT # FS011221-43; OVATION IX ILIAC LIMB, LOT # FS011620-20; OVATION IX ILIAC LIMB, LOT # FS021220-19; OVATION PRIME FILL POLYMER, LOT # FF031221-01; OVATION IX EXTENDER, LOT # FS011421-12; OVATION IX ILIAC LIMB, LOT # FS011221-43; OVATION IX ILIAC LIMB, LOT # FS011620-20; OVATION IX ILIAC LIMB, LOT # FS021220-19; OVATION PRIME FILL POLYMER, LOT # FF031221-01
Outcome Attributed to Adverse Event Death;
Patient Age80 YR